# SDR 96UAL900793

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7271U
- Make and model: Boeing 727222
- Aircraft serial: 21418
- Engine: Pwa JT8D15
- System (JASC): 4970 · APU Indicating System
- Part: Relay
- Part number: R631
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS WHEN APU SHUT DOWN, LIGHT REMAINS ON.  APU PLACED ON INOPERATIVE STATUS.  REPLACED APU LIGHT RELAY.  SYSTEM TESTED OKAY.
